# SDR CA120321003

- Difficulty date: March 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Engine: Ge CF348C1
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: CC670330985
- Condition: Separated
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING THE AFT NLG DOOR WAS FOUND SEPARATED FROM THE ACFT.  THE FLIGHT CREW REPORTED HEARING A NOISE WHEN EXTENDING THE LANDING GEAR ON APPROACH  NLG AFT DOOR CC670-33098-5.
